RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 6(324), Pages 3–52 (Mi umn88)  

This article is cited in 4 scientific papers (total in 4 papers)

Extrinsic geometry of parabolic and saddle multidimensional manifolds

A. A. Borisenko

V. N. Karazin Kharkiv National University

DOI: https://doi.org/10.4213/rm88

Full text: PDF file (512 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:6, 1111–1158

Bibliographic databases:

UDC: 514.763
MSC: 58J35, 53A05, 53C25, 46C20, 53C55
Received: 10.04.1997

Citation: A. A. Borisenko, “Extrinsic geometry of parabolic and saddle multidimensional manifolds”, Uspekhi Mat. Nauk, 53:6(324) (1998), 3–52; Russian Math. Surveys, 53:6 (1998), 1111–1158

Citation in format AMSBIB
\Bibitem{Bor98}
\by A.~A.~Borisenko
\paper Extrinsic geometry of parabolic and saddle multidimensional manifolds
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 6(324)
\pages 3--52
\mathnet{http://mi.mathnet.ru/umn88}
\crossref{https://doi.org/10.4213/rm88}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1702698}
\zmath{https://zbmath.org/?q=an:0976.53060}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53.1111B}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 6
\pages 1111--1158
\crossref{https://doi.org/10.1070/rm1998v053n06ABEH000088}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000081776300001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0038949297}


Linking options:
  • http://mi.mathnet.ru/eng/umn88
  • https://doi.org/10.4213/rm88
  • http://mi.mathnet.ru/eng/umn/v53/i6/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Borisenko, “Isometric immersions of space forms into Riemannian and pseudo-Riemannian spaces of constant curvature”, Russian Math. Surveys, 56:3 (2001), 425–497  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Rovenski, V, “On (kappa,epsilon)-saddle submanifolds of Riemannian manifolds”, Geometriae Dedicata, 121:1 (2006), 187  crossref  mathscinet  zmath  isi  scopus  scopus
    3. A. Borisenko, V. Rovenski, “About topology of saddle submanifolds”, Differential Geometry and its Applications, 25:2 (2007), 220  crossref  mathscinet  zmath  isi  scopus  scopus
    4. A. A. Borisenko, “Immersion of Kähler Manifolds in the Class of Convex Submanifolds”, Math. Notes, 100:4 (2016), 526–530  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:228
    Full text:88
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019